MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARCADIS ORBIC GEN2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHINEERS AG ARCADIS ORBIC GEN2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 10143407
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the arcadis orbic gen2 system.During an emergency procedure, no image was displayed on the monitor when the user tried to perform fluoro.The user tried to re-start the unit, but the system remained frozen.The patient was relocated to an alternate system to complete the procedure.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.The root cause was determined to be a software error.During an emergency procedure, no image was displayed on the monitor and the pc stopped working.The system was forcefully shut down, but the pc could not be powered on again.A blue screen was displayed.This blue screen is known as the blue screen of death (bsod).This occurs when windows encounters a critical failure and is forced to crash and stop working.The only solution at this point is restarting the pc, even though this may lead to data loss.The customer service engineer (cse) reseated the hard drive, and the issue was resolved.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARCADIS ORBIC GEN2
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key19623581
Report Number3004977335-2024-00068
Device Sequence Number15036650
Product Code OXO
UDI-Device Identifier04056869009025
UDI-Public(01)04056869009025
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown